# SDR IXXA9700127

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plating
- Part number: 5769545508
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS FOUND ON THE LEFT WING LOWER LEADING EDGE AT STATION XFS 710.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF A REPAIR FILLER AND AN EXTERNAL REPAIR DOUBLER IN ACCORDANCE WITH DER APPROVED SKETCH C59-R02 AND ENGINEERING ORDER 57-DC8-684.
